MathSciNet Relay Station
MathSciNet bibliographic data
MR1749436 14B05 (14E15 14E30)
Kovács, Sándor J. A characterization of rational singularities. Duke Math. J. 102 (2000), no. 2, 187–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement